Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Calcium deposit and healing fracture in the shoulder. Taking cortisone injection. Pain in the upper chest and under the arm. Why?

IN THE LAST THREE YEARS I HAVE HAD A CORTISONE INJECTION IN MY RIGHT ELBOW AND SHOULDER. ONE WAS FOR A HEALING FRACTURE OF THE OCERALON ? BONE IN THE ELBOW. AND ONE FOR A CALCIUM DEPOSIT IN THE SHOULDER. I AM NOW GETTING PAIN IN THE UPPER PART OF MY CHEST AND UNDER THE ARM, HAVING AT TIMES A SHARP SHOOTING PAIN INTO AND FROM THE ELBOW TO THE WRIST. THANKS. PAUL.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The pain that you are having now is not likely to be related to the injections you had earlier. This is more likely to be a nerve related pain. You can take mild pain killer and methylcobalamin supplements and see if it helps.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL http://bit.ly/Dr-Praveen-Tayal
Regards,
Dr. Praveen Tayal
drtayal72@gmail.com
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor